[1]高永馨,高有.非线性4n阶常微分方程的非线性三点边值问题解的存在性[J].东南大学学报(自然科学版),2002,32(2):288-296.[doi:10.3969/j.issn.1001-0505.2002.02.032]
 Gao Yongxin,Gao You.Existence of solutions of nonlinear three-point boundary value problems for nonlinear 4nth-order differential equation[J].Journal of Southeast University (Natural Science Edition),2002,32(2):288-296.[doi:10.3969/j.issn.1001-0505.2002.02.032]
点击复制

非线性4n阶常微分方程的非线性三点边值问题解的存在性()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
32
期数:
2002年第2期
页码:
288-296
栏目:
数学、物理学、力学
出版日期:
2002-03-20

文章信息/Info

Title:
Existence of solutions of nonlinear three-point boundary value problems for nonlinear 4nth-order differential equation
作者:
高永馨 高有
东北电力学院数理系,吉林 132012
Author(s):
Gao Yongxin Gao You
Department of Mathematics and Physics Science,Northeast Institute of Electric Power Engineering,Jilin City 132012, China
关键词:
非线性4n阶常微分方程 非线性三点边值问题 解的存在性
Keywords:
nonlinear 4nth order differential equation nonlinear three-point boundary value problems existence of solutions
分类号:
O241.81
DOI:
10.3969/j.issn.1001-0505.2002.02.032
摘要:
利用“上下解”的方法,讨论了非线性4n阶常微分方程
Abstract:
The methods of “upper-lower" solution is adopted to study the existence of solutions is adopted of nonlinear three points boundary value problems for nonlinear 4nth order differential equation y(4n)=f(t,y,y’,y″,…,y(4n-1)) with the boundary conditions g2i(y(2i)(a),y(2i+1)(a))=0 i=0,1,…,2n-3 g4n-4(y(4n-4)(a),y(4n-3)(a),y(4n-2)(a), y(4n-1)(a))=0 g4n-3(y(b),y’(b),…,y(4n-6)(b))=0 g4n-2(y(4n-5)(b),y(4n-4)(b))=0 g4n-1(y(4n-3)(b),y(4n-2)(b))=0 g2i+1(y(2i+1)(c),y(2i+2)(c))=0 i=0,1,…,2n-4 g4n-5(y(4n-5)(c),y(4n-4)(c),…,y(4n-1)(c))=0

参考文献/References:

[1] Jackson L K,Schrader K.Subfunction and third order differential inequalities [J].J Differential Equation,1970(8):180-194.
[2] Hartman P.Ordinary differential equations [M].New York:Wiley,1964.140.
[3] Klasen G A.Differential inequalities and existence theorems for second and third order boundary value problems [J].J Diflerential Equation,1971(10):529-537.
[4] Gao Yongxin.Existence of solutions of three-point boundary value problems for nonlinear fourth order differential equation [J].Applied Mathematics and Mechanics,1996,17(6):569-576.

备注/Memo

备注/Memo:
基金项目: 东北电力学院科研基金资助项目.
作者简介: 高永馨(1966—),女,硕士,副教授.
更新日期/Last Update: 2002-03-20